# SDR COMA0061038

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 13,067 hours, 12,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6003804113
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING.  REPLACED THE INNER DOOR HANDLE CAM PLATE.
